# SDR SIMA200523510

- Difficulty date: August 22, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00626500
- Part serial: 3487
- Condition: Burned
- Location: Cockpit Map
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS MAP LIGHT SMOKES AFTER A FEW MINUTES OF OPERATION AT FULL INTENSITY.  REPLACED MAP LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
